MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 305506
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upon assessment of piv, it was noted that catheter was missing.Site assessed and felt as if catheter was still in patients arm.Ultrasound confirmed iv catheter retention.Clinical decision made noting the benefit of removing the foreign body did not outweigh the risk.

Brand Name
JELCO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
MDR Report Key14512288
Report Number14512288
Device Sequence Number2478785
Product Code FOZ
UDI-Device Identifier10351688071095
UDI-Public(01)10351688071095
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2022
Report Date (Section F) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305506
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight59 KG
Date Report Sent to FDA05/13/2022